# SDR DHL2005803538

- Difficulty date: December 12, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 970
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INBD DOOR ZEE CHANNEL UPPER AFTER CORNER CRACKED 0.500", STA 970.000.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE ON CRACK END AND FABRICATED DOUBLER REPAIR (AL7075T6 0.040") IAW SRM 52-2-0, SRM 52-6-1 PAGE 2.  CLEANED, TREATED AND PRIMED AREA AND ANGLE REPAIR IAW SRM 51-1-8B.  INSTALLED ANGLE REPAIR WITH FASTENERS IAW SRM 52-2-0, SRM 51-1-21 PAGE 1.
